# SDR CALA2023053101711

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 25,349 hours, 2,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: Dr R1 M33094
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R1 EMER LIGHT BATTERY M33094 TEST FAIL. TRANSFER REFER NON-ROUTINE WO.1821526 AND ORIGINATOR V898181. DR R1 EMER LIGHT BATTERY M33094 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958
